# SDR IXXA20230802043

- Difficulty date: July 29, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N307AZ
- Make and model: Boeing 767338
- Aircraft serial: 28725
- Aircraft time: 82,256 hours, 24,081 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, LANDING GEAR DISAGREE EICAS MESSAGE WITH ASSOCIATED CALL OUT FROM GPWS "TOO LOW GEAR". FOLLOWING TWO CONSECUTIVE TOWER FLY-BYS, ATC CONFIRMED GEAR WAS DOWN IN ALL THREE POSITIONS AND DECLARED AN EMERGENCY ON BEHALF OF AIRCRAFT. LANDING WAS WITHOUT INCIDENT AND NO ADDITIONAL PRECAUTIONARY ACTIONS. ON ARRIVAL, AIRCRAFT WAS GROUNDED FOR UNSCHEDULED MAINTENANCE. IAW B767 FAULT ISOLATION MANUAL 32-61-812, CLEANED MICRO SWITCHES ON LANDING GEAR CONTROL LEVER MODULE AND COMPLIED WITH ON GROUND SYSTEM TEST. OPERATIONAL CHECK GOOD. NO ADDITIONAL FAULTS NOTED. AIRCRAFT RELEASED TO SERVICE.
